U.S. doctors online nowAsk doctors free
A 37-year-old member asked:

Whats a transderm scop (scopolamine) patch?

1 doctor answer1 doctor weighed in
Dr. Ravi Chauhan
Urology 23 years experience
Scopolamine: An anti nausea medicine - anticholinergic category.

Similar questions

A 44-year-old member asked:

Transderm scop (scopolamine) patch effective?

1 doctor answer1 doctor weighed in
Dr. Michael Benjamin
Hematology and Oncology 24 years experience
Yes: Taken from the fda-approved package insert: "clinical results: in 195 adult subjects of different racial origins who participated in clinical efficacy studies at sea or in a controlled motion environment, there was a 75% reduction in the incidence of motion-induced nausea and vomiting." these results also held for postop patients getting the patch.
A 47-year-old member asked:

What is a transderm scop (scopolamine) reaction?

1 doctor answer1 doctor weighed in
Dr. Marybeth Lambe
Travel Medicine 46 years experience
Dry mouth and other: Many people get dry mouth but other temporary side effects include some drowsiness, blurred vision (be careful to wash your hands and not get the patch material into your eyes). Less commonly, difficulty emptying the bladder, confusion, hallucinations, memory changes, restlessness, changes in heart rate, and local skin irritation. Test it out at home before taking this on trip or cruise.

Related questions

A 36-year-old member asked:
Anyone have any experience with transderm scop (scopolamine) ?
1 doctor answer3 doctors weighed in
A 36-year-old member asked:
Deep sea fishing: use transderm scop (scopolamine) or dramamine?
1 doctor answer4 doctors weighed in
A 35-year-old member asked:
Scopolamine patch used to treat vertigo, does this work?
1 doctor answer4 doctors weighed in
Last updated Mar 16, 2021
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.